TB Treatment Process?
I am currently undergoing TB treatment. I have been taking 1 month for red medicine. 3 items / day. Since taking red medicine every night I have experienced hallucinations and euphoria. In addition to nausea sometimes arise when sleeping. So I slept while sitting. What should I do to sleep well?
Hello, thank you for the question to HealthReplies.com
Basically antituberculosis drugs do not cause symptoms of hallucinations and euphoria, but the symptoms of nausea and vomiting are very very common symptoms when taking antituberculosis drugs. If you experience nausea that disrupts your sleep and keeps you from sleeping for days, psychiatric symptoms such as hallucinations may occur.
To help overcome your nausea, you can try to take your medicine along with food or immediately after you eat. In general, the consumption of drugs at night will make nausea more unobtrusive (because it will be taken to sleep), but if indeed the nausea actually interferes with your sleep, you can try to move your medication schedule into the morning (eating when or immediately after breakfast).
If after trying to do this the symptoms of nausea still persist and are very disturbing, go back to your doctor for further evaluation. Your doctor will also do a blood test to see your liver function because one of the side effects of antituberculosis drugs is impaired liver function. Impaired liver function can also cause symptoms of nausea, vomiting and impaired liver function that is very severe (resulting in hepatic encephalopathy), can cause psychiatric symptoms as well as hallucinations.
If the symptoms of hallucinations and euphoria appear continuously even though you can still sleep (not until not sleeping for days), you also do not experience symptoms of severe liver disorders, you should do a check with a psychiatrist because these symptoms may not be related to medication antituberculosis drugs that you consume.
So much information from me, hopefully enough answer